# SDR AALA202510069727

- Difficulty date: October 4, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N971UY
- Make and model: Airbus A321-231
- Aircraft serial: 6249
- Aircraft time: 35,721 hours, 14,622 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 4R DOOR IS NOT SHOWING ARMED ON FA PANEL. SHOWING ARMED ON FLIGHT DECK ECAM. MAINTENANCE SERVICED 4R DOOR DAMPER/EMERGENCY OPERATION CYLINDER IAW AMM 52-10-00.  OPS CHECK GOOD.
